# SDR DALA2017030201694

- Difficulty date: December 28, 2016
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 40,954 hours, 28,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO FUSELAGE PANEL 150GL. FOUND DENT DAMAGE TO BE 6.00" LENGTH BY 1.750" WIDTH BY .062" DEEP. REPAIRED IAW ER/A 553960-14 REV ORIGINAL.
